# SDR ASMF200410012

- Difficulty date: October 17, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 50,705 hours, 29,090 cycles
- Engine: Pwa JT8D219
- System (JASC): 8010 · Engine Cranking
- Part: Shutoff Valve
- Part number: 3927966
- Part serial: 0280A0157
- Condition: Failed
- Location: Rt Engine
- Part time: 25,273 hours, 20,933 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, RT ENGINE SHUTOFF VALVE DID NOT OPEN. SHUTOFF VALVE WAS REPLACED IAW MM 80-10-02, TESTS WERE CORRECT.
